| Model Number |
0600-0783 |
| Medical Device Problem Codes |
Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope core smart cable, the image was unclear and the video froze.No delay in the procedure, use of a backup device, or harm to the patient was reported.
Additional Manufacturer Narrative
A replacement glidescope core smart cable was provided to the customer and the reported glidescope core smart cable used during the reported event was returned to verathon for evaluation.A verathon technical service representative evaluated the returned smart cable and was able to confirm the reported image failure.When connecting the smart cable to verathon's known, good, test equipment, it produced intermittent and freezing images.The customer's smart cable failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the customer's smart cable was scrapped due to already being replaced and there being no repairs available for the device.Corrective action is not required at this time.Verathon will continue to monitor for trends.